MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; prosthesis, penis, inflatable
Model Number 72404014
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a cylinder of an inflatable penile prosthesis (ipp) extruded through the urethra.A surgical procedure was performed, during which infectious lesions were identified in the scrotum and urethral tissue; as a result, the device was removed.No fever or significant abnormalities in routine blood testing were reported.It was considered that an unidentified chronic infection involving the urethral mucosa may have contributed to the extrusion.A new ipp was implanted following recovery.
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310.Serial number: n/a.Batch/lot number: 1100629157.Model/catalog description: pump.Unique identifier (udi) # (b)(4).Model number/catalog number: 72018201.Serial number: n/a.Batch/lot number: 1100673170.Model/catalog description: reservoir flat 100 ml.Unique identifier (udi) # (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Extrusion and infection are acknowledged within the instructions for use (ifu) and are not related to off-label use or failure to follow instructions.A risk review was completed; erosion related symptoms and infection related symptoms are defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The reported patient symptoms of extrusion and infection are known risks associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.

Brand Name
AMS 700 CXR
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25333517
Report Number2124215-2026-28892
Device Sequence Number15860451
Product Code JCW
UDI-Device Identifier00878953002712
UDI-Public(01)00878953002712(17)290725(10)1100555659
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number1100555659
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age36 YR
Patient SexMale